# SDR DALA13062713309

- Difficulty date: November 22, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 38,281 hours, 5,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y1447.8 FRAME 76 CORRODED. CORROSION REMOVED IAW SRM 51-74-00.  FOUND OUT OF LIMITS IAW SRM 53-41-14 FIG 103. FLOORBEAM REMOVED AND REPLACED IAW SRM 51-42-11.
